# SDR ASAA2017020319654

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 16,748 hours, 5,381 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATES ON RECALL,  RESET WHEN MASTER CAUTION IS PUSHED.  ACFT GROUNDED.  PERFORMED A PACK / ZONE TEMP CONTROLLER BITE TEST IAW  FIM 21-61-00-700-806-002, NO FAULT NOTED . OK FOR SERVICE.
